# SDR UALA2012061103185

- Difficulty date: June 10, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 59,644 hours, 22,478 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 43 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 43L CORRODED BETWEEN FR 32 AND 33.  STRINGER REPLACED FROM FRAME 31 TO FRAME 35 PER SRM 51-42-11.
